Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 347, n° 23-24
pages 1343-1346 (décembre 2009)
Doi : 10.1016/j.crma.2009.10.015
Received : 10 Mars 2009 ;  accepted : 14 October 2009
Algebras of invariant differential operators on a class of multiplicity free spaces
Algèbres d’opérateurs différentiels invariants associés à certains espaces sans multiplicités
 

Hubert Rubenthaler
Institut de Recherche Mathématique Avancée, Université de Strasbourg et CNRS, 7, rue René-Descartes, 67084 Strasbourg cedex, France 

Abstract

Let G be a connected reductive algebraic group and let   be its derived subgroup. Let   be a multiplicity free representation with a one-dimensional quotient (see definition below). We prove that the algebra   of  -invariant differential operators with polynomial coefficients on V , is a quotient of a so-called Smith algebra over its center. Over   this class of algebras was introduced by S.P. Smith (1990) as a class of algebras similar to  . Our result generalizes the case of the Weil representation, where the associative algebra generated by   and   (Q being a non-degenerate quadratic form on V ) is a quotient of  . Other structure results are obtained when   is a regular prehomogeneous vector space of commutative parabolic type. To cite this article: H. Rubenthaler, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

The full text of this article is available in PDF format.
Résumé

Soit G un groupe algébrique réductif connexe et soit   son groupe dérivé. Soit   un espace sans multiplicités ayant un quotient unidimensionel (voir la définition ci-dessous). Nous montrons que l’algèbre   des opérateurs différentiels à coefficients poynomiaux  -invariants sur V , est isomorphe à un quotient d’une algèbre de Smith sur son centre. Sur   cette classe d’algèbres, avait été introduite par S.P. Smith (1990) comme une classe d’algèbres semblables à  . Notre résultat généralise le cas de la représentation de Weil, où l’algèbre associative engendrée par   et   (Q étant une forme quadratique non dégénérée sur V ), est un quotient de  . D’autres résultats de structure sont obtenus lorsque   est un espace préhomogène parabolique commutatif régulier. Pour citer cet article : H. Rubenthaler, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

The full text of this article is available in PDF format.


© 2009  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@